# SDR ABXA080164

- Difficulty date: May 20, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 60,307 hours, 64,371 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99234847
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER AND FLOORBEAM CRACKED AT STA 180, RBL 26.  REPAIRED FLOORBEAM, REPLACED STIFFENER IAW DC9 SRM 51-30-2 AND DWG K05011. (A)
